# SDR CA970130004

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Wire Broken
- Location: Nlg
- Component: Mitsuelect
- Stage of operation: AP
- Nature of condition: J, N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE CREW WERE UNABLE TO GET A GREEN LIGHT ON THE NOSE GEAR. THE SYSTEM WAS CYCLED AND A SUCCESSFUL LANDING WAS MADE. INVESTIGATION REVEALED A BROKEN WIRE AT THE ENTRY TO THE SWITCH LOCATION. THE SWITCH WAS REPLACED AND GEAR SWINGS CHECKED OUT.
